# SDR SWAA2021011137431

- Difficulty date: December 17, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CRACK ON FWD ENTRY DOOR DISCOVERED FRAME TO BE CRACKED COMMON TO NR 7 STOP PIN ON AFT FRAME.  THE DAMAGE WAS REPAIRED, PER ATS ER 20-03739 REV IR AND SWA EA 20-152-02598; REV IR.  REFER TO NRC U251831 FOR TRACKING.
